Glipizide

By Latest Reply 2011-07-01 01:53:42 -0500
Started 2011-06-29 20:35:24 -0500

Has anyone on this site, ever been put on Glipizide? That is the "new" diabetic med they're giving me as a "lovely" parting gift as I get released. It's causing me to be dizzy, & disoriented. If anyone has been on it or is on it, please let me know on what to expect. Thanx.


16 replies

frail303
frail303 2011-06-30 22:32:29 -0500 Report

I was on Glipizide for the first 6 years and I had a few dizzy spells. I told my doctor what was happening 6 months ago and he took me off of it. I haven't had a dizzy spell since. I'm not saying this will happen for you, but you definately need to talk to your doctor. I wish you the best.

kathyjewell
kathyjewell 2011-06-30 21:50:49 -0500 Report

i just started that med recently also. I have been dizzy and have been vomiting. Vomiting usually several hours after i take the med, but i feel worse now than i did before

Diaschm
Diaschm 2011-06-30 00:04:14 -0500 Report

I am on glipizide and tanjgot. Both are new drugs for me. I am taking 10mg of glipizide two times a day. I do not have any side effects so far. Tell your doctor that you are having side effects and maybe this is not the right drug for you.

2011-06-30 20:16:23 -0500 Report

I realized that it wasn't the Glipizide. I was extremely allergic to the antibiotics they gave me for a UTI. Thank god it wasn't the Glipizide.

Cheryl*G
Cheryl*G 2011-06-29 23:16:20 -0500 Report

I have been on glipizide for a little over a year with no problem. I would tell the Dr and get put on something else.

2011-06-30 20:19:56 -0500 Report

I was extremely allergic to the antibiotic they gave me for a UTI. And the Dox gave me Glipizide at the same time.

Diaschm
Diaschm 2011-06-30 00:06:41 -0500 Report

I am on glipizide for about a month now and I am not having any problems but I agree I would tell the doctor as soon as possible.

2011-06-30 20:21:42 -0500 Report

I was extremely allergic to the antibiotic they gave me for a UTI. Dox prescribed Glipizide at the same time.

jayabee52
jayabee52 2011-06-29 23:13:39 -0500 Report

If you're having side effects like that, I would ask for something else before you are released, Anna. Here's an article from Drugs.com about Glipizide: http://www.drugs.com/glipizide.html Note the section about "side effects".

If I were having those side effects, I would probably refuse the drug and ask for something else. But that's just me.

Glad to see you're getting out of the hospital

2011-06-30 20:23:09 -0500 Report

I was extremely allergic to the antibiotic they gave me for a UTI. Dox prescribed Glipizide at the same time.